# SDR SWIA202056390

- Difficulty date: December 18, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER IB MOUNT BOLT NUT AND KEEPER BOLTS ARE CORRODED.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED CORRODED HARDWARE ON RT FLIGHT SPOILER IB SIDE IAW CRJ AMM 27-64-05-000-801 AND 27-64-05-400-801.
